MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 ISE 1800 MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 ISE 1800 MODULE; CLINICAL CHEMISTRY ANALYZER
Model Number COBAS 8000 ISE
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Insufficient Device Problem Information (3190); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer checked the analyzer fluidics and vacuum.The customer performed calibration and qc successfully.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable gen.2 ise indirect for na results for 2 patient samples on a cobas 8000 cobas ise module.The initial na result was 116 mmol/l.The customer questioned the result and repeated the sample.The repeat result was 126 mmol/l.A new sample was collected and tested on another module.The na results were 119 mmol/l and 120 mmol/l.The result of 119 mmol/l was deemed correct.No questionable results were reported outside of the laboratory.It is unknown if the first sample was tested and repeated in the primary tube.Clarification was requested but not provided.The electrode lot number and expiration date were requested but not provided.
 
Additional Manufacturer Narrative
Calibration was last performed on 11-oct-2022.Qc data was provided and appears to be acceptable based on the appearance of the chart; however, target means and ranges were not provided.The investigation did not identify a product problem.The root cause of the event could not be determined.

Brand Name
COBAS 8000 ISE 1800 MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
na
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15740518
Report Number1823260-2022-03496
Device Sequence Number17698537
Product Code JJE
UDI-Device Identifier08430215043561
UDI-Public08430215043561
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCOBAS 8000 ISE
Device Catalogue Number05964075001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2022
Supplement Date Received by Manufacturer11/22/2022
Initial Report FDA Received Date11/04/2022
Supplement Report FDA Received Date12/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR
Patient SexFemale